# SDR FDEA201210113596

- Difficulty date: October 11, 2012
- Submitted: October 11, 2012
- Operation: Air carrier
- Aircraft: N998FD
- Make and model: Boeing 757230
- Aircraft serial: 24747
- Aircraft time: 65,431 hours, 22,121 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: FXSRM5300071
- Condition: Damaged
- Location: Bs 1520
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME, BS 1520, BETWEEN STRINGERS 4L -4R, HAS SEVERAL ELONGATED AND DOUBLE DRILLED HOLES.  REPAIR ACCOMPLISHED IAW SRM 53-00-07, FIG 201, REPAIR 3. MAJOR REPAIR.
